A 27-year-old female asked:
After i have a bm, i bleed a little from my vagina. the blood is dark brown. i have been constipated since i was a child. please help.
1 doctor answer • 1 doctor weighed in
Specializes in Obstetrics and Gynecology
Are you sure?: Are you sure that this is vaginal bleeding and not rectal which is more common with straining and constipation? It is possible that with straining and passage of a hard bowel movement you may expel a little old blood from high up in the vagina at times but this is unlikely to happen all the time. The steroids can cause irregular periods and may also be contributing to this. Hope this helps.
Created for people with ongoing healthcare needs but benefits everyone.
2.9k viewsAnswered >2 years ago
Last updated Apr 17, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.